Alert archive / Mississippi / Wind Advisories in 2023
Wind Advisory 5, NWS Jackson, MS
NWS Jackson, MS issued this wind advisory at Feb 21, 2023, 1:21 PM CST for Ashley County, Chicot County, Arkansas; 47 counties in Mississippi; 9 parishes in Louisiana. It took effect at Feb 22, 2023, 9:00 AM CST. It was in force for 9 hr.
The area
The counties it named.
The facts
- Issued
- Feb 21, 2023, 1:21 PM CST (19:21 UTC)
- In effect from
- Feb 22, 2023, 9:00 AM CST
- Expired
- Feb 22, 2023, 6:00 PM CST
- In force
- 9 hr
- Issued by
- NWS Jackson, MS
All 58 counties
Ashley County, AR, Chicot County, AR, Catahoula Parish, LA, Concordia Parish, LA, East Carroll Parish, LA, Franklin Parish, LA, Madison Parish, LA, Morehouse Parish, LA, Richland Parish, LA, Tensas Parish, LA, West Carroll Parish, LA, Adams County, MS, Attala County, MS, Bolivar County, MS, Carroll County, MS, Choctaw County, MS, Claiborne County, MS, Clarke County, MS, Clay County, MS, Copiah County, MS, Covington County, MS, Forrest County, MS, Franklin County, MS, Grenada County, MS, Hinds County, MS, Holmes County, MS, Humphreys County, MS, Issaquena County, MS, Jasper County, MS, Jefferson County, MS, Jefferson Davis County, MS, Jones County, MS, Kemper County, MS, Lamar County, MS, Lauderdale County, MS, Lawrence County, MS, Leake County, MS, Leflore County, MS, Lincoln County, MS, Lowndes County, MS, Madison County, MS, Marion County, MS, Montgomery County, MS, Neshoba County, MS, Newton County, MS, Noxubee County, MS, Oktibbeha County, MS, Rankin County, MS, Scott County, MS, Sharkey County, MS, Simpson County, MS, Smith County, MS, Sunflower County, MS, Warren County, MS, Washington County, MS, Webster County, MS, Winston County, MS, Yazoo County, MS
The nearest sounding before it
Jackson, MS (KJAN), launched 12:00Z, 7.4 hours before the alert went out and 24 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 31 J/kg
- Mixed-layer CIN
- -25 J/kg
- Mixed-layer LCL
- 580 m above ground
- 0-6 km bulk shear
- 64 kt
- 0-1 km storm-relative helicity
- 248 m²/s²
- 0-3 km storm-relative helicity
- 234 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- -0.0
The text
As transmitted.
295 WWUS74 KJAN 211921 NPWJAN URGENT - WEATHER MESSAGE National Weather Service Jackson MS 121 PM CST Tue Feb 21 2023 ARZ074-075-LAZ007>009-015-016-023>026-MSZ018-019-025>027-034>036- 040>043-047>049-053-054-059>062-220430- /O.NEW.KJAN.WI.Y.0005.230222T1500Z-230223T0000Z/ Ashley-Chicot-Morehouse-West Carroll-East Carroll-Richland- Madison LA-Franklin LA-Catahoula-Tensas-Concordia-Bolivar- Sunflower-Leflore-Grenada-Carroll-Washington-Humphreys-Holmes- Issaquena-Sharkey-Yazoo-Madison MS-Warren-Hinds-Rankin-Claiborne- Copiah-Jefferson-Adams-Franklin MS-Lincoln- Including the cities of Crossett, North Crossett, Hamburg, West Crossett, Dermott, Lake Village, Eudora, Bastrop, Oak Grove, Epps, Lake Providence, Rayville, Delhi, Tallulah, Winnsboro, Jonesville, Harrisonburg, Newellton, St. Joseph, Waterproof, Vidalia, Ferriday, West Ferriday, Cleveland, Indianola, Ruleville, Greenwood, Grenada, Vaiden, North Carrollton, Carrollton, Greenville, Belzoni, Isola, Durant, Tchula, Lexington, Pickens, Goodman, Mayersville, Rolling Fork, Anguilla, Yazoo City, Ridgeland, Madison, Canton, Vicksburg, Jackson, Pearl, Brandon, Richland, Port Gibson, Crystal Springs, Hazlehurst, Wesson, Fayette, Natchez, Bude, Roxie, Meadville, and Brookhaven 121 PM CST Tue Feb 21 2023 ...WIND ADVISORY IN EFFECT FROM 9 AM TO 6 PM CST WEDNESDAY... * WHAT...South winds 25 to 35 mph with gusts up to 40 to 50 mph expected. * WHERE...Portions of southeast Arkansas, northeast Louisiana and central, north central, northwest, south central, southwest and west central Mississippi. * WHEN...From 9 AM to 6 PM CST Wednesday. * IMPACTS...Gusty winds could blow around unsecured objects. Tree limbs could be blown down and a few power outages may result. PRECAUTIONARY/PREPAREDNESS ACTIONS... Use extra caution when driving, especially if operating a high profile vehicle. Secure outdoor objects. && $$ 22
4 follow-up statements
281 WWUS74 KJAN 220336 NPWJAN URGENT - WEATHER MESSAGE National Weather Service Jackson MS 936 PM CST Tue Feb 21 2023 ARZ074-075-LAZ007>009-015-016-023>026-MSZ018-019-025>027-034>036- 040>043-047>049-053-054-059>062-221145- /O.CON.KJAN.WI.Y.0005.230222T1500Z-230223T0000Z/ Ashley-Chicot-Morehouse-West Carroll-East Carroll-Richland- Madison LA-Franklin LA-Catahoula-Tensas-Concordia-Bolivar- Sunflower-Leflore-Grenada-Carroll-Washington-Humphreys-Holmes- Issaquena-Sharkey-Yazoo-Madison MS-Warren-Hinds-Rankin-Claiborne- Copiah-Jefferson-Adams-Franklin MS-Lincoln- Including the cities of Crossett, North Crossett, Hamburg, West Crossett, Dermott, Lake Village, Eudora, Bastrop, Oak Grove, Epps, Lake Providence, Rayville, Delhi, Tallulah, Winnsboro, Jonesville, Harrisonburg, Newellton, St. Joseph, Waterproof, Vidalia, Ferriday, West Ferriday, Cleveland, Indianola, Ruleville, Greenwood, Grenada, Vaiden, North Carrollton, Carrollton, Greenville, Belzoni, Isola, Durant, Tchula, Lexington, Pickens, Goodman, Mayersville, Rolling Fork, Anguilla, Yazoo City, Ridgeland, Madison, Canton, Vicksburg, Jackson, Pearl, Brandon, Richland, Port Gibson, Crystal Springs, Hazlehurst, Wesson, Fayette, Natchez, Bude, Roxie, Meadville, and Brookhaven 936 PM CST Tue Feb 21 2023 ...WIND ADVISORY REMAINS IN EFFECT FROM 9 AM TO 6 PM CST WEDNESDAY... * WHAT...South winds 25 to 35 mph with gusts up to 40 to 50 mph expected. * WHERE...Portions of southeast Arkansas, northeast Louisiana and central, north central, northwest, south central, southwest and west central Mississippi. * WHEN...From 9 AM to 6 PM CST Wednesday. * IMPACTS...Gusty winds could blow around unsecured objects. Tree limbs could be blown down and a few power outages may result. PRECAUTIONARY/PREPAREDNESS ACTIONS... Use extra caution when driving, especially if operating a high profile vehicle. Secure outdoor objects. && $$
630 WWUS74 KJAN 221034 NPWJAN URGENT - WEATHER MESSAGE National Weather Service Jackson MS 434 AM CST Wed Feb 22 2023 ARZ074-075-LAZ007>009-015-016-023>026-MSZ018-019-025>027-034>036- 040>043-047>049-053-054-059>062-221900- /O.CON.KJAN.WI.Y.0005.230222T1500Z-230223T0000Z/ Ashley-Chicot-Morehouse-West Carroll-East Carroll-Richland- Madison LA-Franklin LA-Catahoula-Tensas-Concordia-Bolivar- Sunflower-Leflore-Grenada-Carroll-Washington-Humphreys-Holmes- Issaquena-Sharkey-Yazoo-Madison MS-Warren-Hinds-Rankin-Claiborne- Copiah-Jefferson-Adams-Franklin MS-Lincoln- Including the cities of Crossett, North Crossett, Hamburg, West Crossett, Dermott, Lake Village, Eudora, Bastrop, Oak Grove, Epps, Lake Providence, Rayville, Delhi, Tallulah, Winnsboro, Jonesville, Harrisonburg, Newellton, St. Joseph, Waterproof, Vidalia, Ferriday, West Ferriday, Cleveland, Indianola, Ruleville, Greenwood, Grenada, Vaiden, North Carrollton, Carrollton, Greenville, Belzoni, Isola, Durant, Tchula, Lexington, Pickens, Goodman, Mayersville, Rolling Fork, Anguilla, Yazoo City, Ridgeland, Madison, Canton, Vicksburg, Jackson, Pearl, Brandon, Richland, Port Gibson, Crystal Springs, Hazlehurst, Wesson, Fayette, Natchez, Bude, Roxie, Meadville, and Brookhaven 434 AM CST Wed Feb 22 2023 ...WIND ADVISORY REMAINS IN EFFECT FROM 9 AM THIS MORNING TO 6 PM CST THIS EVENING... * WHAT...South winds 25 to 35 mph with gusts up to 40 to 50 mph expected. * WHERE...Portions of southeast Arkansas, northeast Louisiana and central, north central, northwest, south central, southwest and west central Mississippi. * WHEN...From 9 AM to 6 PM CST Wednesday. * IMPACTS...Gusty winds could blow around unsecured objects. Tree limbs could be blown down and a few power outages may result. PRECAUTIONARY/PREPAREDNESS ACTIONS... Use extra caution when driving, especially if operating a high profile vehicle. Secure outdoor objects. && $$ DC
322 WWUS74 KJAN 221635 AAA NPWJAN URGENT - WEATHER MESSAGE...UPDATED National Weather Service Jackson MS 1035 AM CST Wed Feb 22 2023 MSZ028>033-037>039-044>046-050>052-055>058-063>066-072>074-230000- /O.EXA.KJAN.WI.Y.0005.000000T0000Z-230223T0000Z/ Montgomery-Webster-Clay-Lowndes-Choctaw-Oktibbeha-Attala-Winston- Noxubee-Leake-Neshoba-Kemper-Scott-Newton-Lauderdale-Simpson- Smith-Jasper-Clarke-Lawrence-Jefferson Davis-Covington-Jones- Marion-Lamar-Forrest- Including the cities of Winona, Eupora, Mathiston, West Point, Columbus, Ackerman, Weir, Starkville, Kosciusko, Louisville, Macon, Brooksville, Carthage, Philadelphia, Pearl River, De Kalb, Scooba, Forest, Morton, Newton, Union, Decatur, Conehatta, Meridian, Magee, Mendenhall, Taylorsville, Raleigh, Bay Springs, Heidelberg, Quitman, Stonewall, Shubuta, Monticello, New Hebron, Prentiss, Bassfield, Collins, Mount Olive, Laurel, Columbia, West Hattiesburg, Lumberton, Purvis, and Hattiesburg 1035 AM CST Wed Feb 22 2023 ...WIND ADVISORY IN EFFECT UNTIL 6 PM CST THIS EVENING... * WHAT...South winds 25 to 35 mph with gusts of 40 to 50 mph expected. * WHERE...Portions of central, east central, north central, northeast, south central and southeast Mississippi. * WHEN...From 9 AM to 6 PM CST today. * IMPACTS...Gusty winds could blow around unsecured objects. Tree limbs could be blown down and a few power outages may result. PRECAUTIONARY/PREPAREDNESS ACTIONS... Use extra caution when driving, especially if operating a high profile vehicle. Secure outdoor objects. && $$ ARZ074-075-LAZ007>009-015-016-023>026-MSZ018-019-025>027-034>036- 040>043-047>049-053-054-059>062-230000- /O.CON.KJAN.WI.Y.0005.000000T0000Z-230223T0000Z/ Ashley-Chicot-Morehouse-West Carroll-East Carroll-Richland- Madison LA-Franklin LA-Catahoula-Tensas-Concordia-Bolivar- Sunflower-Leflore-Grenada-Carroll-Washington-Humphreys-Holmes- Issaquena-Sharkey-Yazoo-Madison MS-Warren-Hinds-Rankin-Claiborne- Copiah-Jefferson-Adams-Franklin MS-Lincoln- Including the cities of Crossett, North Crossett, Hamburg, West Crossett, Dermott, Lake Village, Eudora, Bastrop, Oak Grove, Epps, Lake Providence, Rayville, Delhi, Tallulah, Winnsboro, Jonesville, Harrisonburg, Newellton, St. Joseph, Waterproof, Vidalia, Ferriday, West Ferriday, Cleveland, Indianola, Ruleville, Greenwood, Grenada, Vaiden, North Carrollton, Carrollton, Greenville, Belzoni, Isola, Durant, Tchula, Lexington, Pickens, Goodman, Mayersville, Rolling Fork, Anguilla, Yazoo City, Ridgeland, Madison, Canton, Vicksburg, Jackson, Pearl, Brandon, Richland, Port Gibson, Crystal Springs, Hazlehurst, Wesson, Fayette, Natchez, Bude, Roxie, Meadville, and Brookhaven 1035 AM CST Wed Feb 22 2023 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 6 PM CST THIS EVENING... * WHAT...South winds 25 to 35 mph with gusts of 40 to 50 mph expected. * WHERE...Portions of southeast Arkansas, northeast Louisiana and central, north central, northwest, south central, southwest and west central Mississippi. * WHEN...From 9 AM to 6 PM CST today. * IMPACTS...Gusty winds could blow around unsecured objects. Tree limbs could be blown down and a few power outages may result. PRECAUTIONARY/PREPAREDNESS ACTIONS... Use extra caution when driving, especially if operating a high profile vehicle. Secure outdoor objects. && $$ 22
010 WWUS74 KJAN 221955 NPWJAN URGENT - WEATHER MESSAGE National Weather Service Jackson MS 155 PM CST Wed Feb 22 2023 ARZ074-075-LAZ007>009-015-016-023>026-MSZ018-019-025>066-072>074- 230000- /O.CON.KJAN.WI.Y.0005.000000T0000Z-230223T0000Z/ Ashley-Chicot-Morehouse-West Carroll-East Carroll-Richland- Madison LA-Franklin LA-Catahoula-Tensas-Concordia-Bolivar- Sunflower-Leflore-Grenada-Carroll-Montgomery-Webster-Clay-Lowndes- Choctaw-Oktibbeha-Washington-Humphreys-Holmes-Attala-Winston- Noxubee-Issaquena-Sharkey-Yazoo-Madison MS-Leake-Neshoba-Kemper- Warren-Hinds-Rankin-Scott-Newton-Lauderdale-Claiborne-Copiah- Simpson-Smith-Jasper-Clarke-Jefferson-Adams-Franklin MS-Lincoln- Lawrence-Jefferson Davis-Covington-Jones-Marion-Lamar-Forrest- Including the cities of Crossett, North Crossett, Hamburg, West Crossett, Dermott, Lake Village, Eudora, Bastrop, Oak Grove, Epps, Lake Providence, Rayville, Delhi, Tallulah, Winnsboro, Jonesville, Harrisonburg, Newellton, St. Joseph, Waterproof, Vidalia, Ferriday, West Ferriday, Cleveland, Indianola, Ruleville, Greenwood, Grenada, Vaiden, North Carrollton, Carrollton, Winona, Eupora, Mathiston, West Point, Columbus, Ackerman, Weir, Starkville, Greenville, Belzoni, Isola, Durant, Tchula, Lexington, Pickens, Goodman, Kosciusko, Louisville, Macon, Brooksville, Mayersville, Rolling Fork, Anguilla, Yazoo City, Ridgeland, Madison, Canton, Carthage, Philadelphia, Pearl River, De Kalb, Scooba, Vicksburg, Jackson, Pearl, Brandon, Richland, Forest, Morton, Newton, Union, Decatur, Conehatta, Meridian, Port Gibson, Crystal Springs, Hazlehurst, Wesson, Magee, Mendenhall, Taylorsville, Raleigh, Bay Springs, Heidelberg, Quitman, Stonewall, Shubuta, Fayette, Natchez, Bude, Roxie, Meadville, Brookhaven, Monticello, New Hebron, Prentiss, Bassfield, Collins, Mount Olive, Laurel, Columbia, West Hattiesburg, Lumberton, Purvis, and Hattiesburg 155 PM CST Wed Feb 22 2023 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 6 PM CST THIS EVENING... * WHAT...South winds 25 to 35 mph with gusts of 40 to 50 mph expected. * WHERE...Portions of southeast Arkansas, northeast Louisiana and central, north central, northwest, south central, southwest and west central Mississippi. * WHEN...From now to 6 PM CST today. * IMPACTS...Gusty winds could blow around unsecured objects. Tree limbs could be blown down and a few power outages may result. PRECAUTIONARY/PREPAREDNESS ACTIONS... Use extra caution when driving, especially if operating a high profile vehicle. Secure outdoor objects. && $$ 22
What forecasters said that day
The local office's own words before this wind advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Jackson, MS wrote its last area forecast discussion before this wind advisory went out at Feb 21, 11:30 AM CST, 1 hour 51 minutes earlier.
Area forecast discussion, Feb 21, 11:30 AM CST, 1 hour 51 minutes before
Area Forecast Discussion...UPDATED National Weather Service Jackson MS 1130 AM CST Tue Feb 21 2023 ...New AVIATION... .DISCUSSION... Issued at 308 AM CST Tue Feb 21 2023 Today and Tonight...A stalled frontal boundary will remain situated just north of the forecast through the period, with high pressure centered well to our southeast remaining overall in control of our weather. With a tight pressure gradient remaining over the region today, breezy southwest winds will continue to promote warm humid conditions across the forecast area as highs range from the middle 70s to lower 80s. Clouds will also be a staple over the CWA today, as ascent embedded in zonal flow moves across the region. This is also responsible for the scattered showers, and perhaps an isolated storm or two later this morning, observed across locations mainly along the Highway 82 corridor. Quiet weather returns areawide tonight, with mild temperatures as they fall into the 60s. /19/ Mid-week through early next week (Wednesday-next Monday)... At the start, a lead shortwave is progged to eject across the ArkLaTex into the Mid-S through the day Wed. Center of mean strong subtropical ridge will be over the Bahamas to W Atlantic. This broad ridge will keep most of the best forcing shunted to the NW, but glancing the NW Delta into Wed aftn. With <1000mb sfc low developing across the Plains to Mid W, strong 6-7mb gradient will be present across the region Wed. Coupled with nearly +50kt 850mb flow, gradient winds will be an issue. Some small adjustments were made to include the Jackson metro area but overall the going graphics look good overall, with some sustained winds up to 30-35mph & gusts in excess of 40mph likely. A wind advisory will likely be needed in future outlooks. Severe potential is continuing to be on the downtrend, with lapse rates more limited into the aftn & no negative Showalters. With that being said, strong WAA will keep plentiful anomalous warmth in the low-mid 80s/decent lapse rates through midday & strong low-level bulk shear near 50kts, a strong storm or iso severe storm can't be ruled out in the Delta, but issues with capping should limit most robust convection. Rain & any storm chances should move out by late Wed evening. Lastly, record warmth is possible between Wed-Thurs, with some record highs & warm lows possible, especially Thurs morning & aftn. After this lead wave ejects quickly NE, subtropical ridge over the Bahamas/FL Peninsula will build to around 595DM & westward. This will gradually shunt rain chances further N by late week & into the weekend. Prior to this, anomalous low-level thermo profiles (i.e. 925mb temps in upper teens C & 850mb temps in mid teens C) will support highs in the mid-upper 80s. As the subtropical ridge builds E, weak front to N will dive to the S & stall out over the region by late week. Increased rain chances are possible by Fri but some dry air will gradually build NW through most of the weekend, leading to decreased chances. In the wake, much more seasonable temps are expected N of I-20 in upper 50s-low 60s, while slightly to above climo in the upper 60s to upper 70s along & S of I-20 Fri. This will only be temporary as the front lifts N & WAA picks back up, helping highs warm back into the upper 70s-low 80s through the weekend. As another strong cold core low quickly ejects ENE across the Intermountain W-Plains-Mid W into early next week, strong jet dynamics will again move across the region. There are amplitude differences in global consensus synoptics & with predictability somewhat lower now, severe potential will have to be monitored. Scattered rain chances pick up Sun but especially into Mon where some storms & severe storms can't be ruled out. /DC/ && .AVIATION... (18Z TAFS) Issued at 1124 AM CST Tue Feb 21 2023 MVFR cigs wl prevail through 20Z before improving to VFR. VFR cigs wl prevail until after 05Z when MVFR cigs wl redevelop and prevail through the end of the TAF period. A gusty s-sw wind to 20kts wl develop across the area this aftn before subsiding this evening. A stronger south wind with gusts 20-25kts wl develop Wednesday morning and continue through the end of the TAF period. /22/ && .PRELIMINARY POINT TEMPS/POPS... Jackson 77 63 84 68 / 0 0 20 10 Meridian 76 62 82 68 / 10 0 0 10 Vicksburg 80 64 85 69 / 0 0 30 10 Hattiesburg 79 62 81 67 / 0 0 10 0 Natchez 79 64 83 68 / 0 0 20 0 Greenville 77 64 82 67 / 20 0 50 20 Greenwood 77 64 83 69 / 20 0 30 30 && .JAN WATCHES/WARNINGS/ADVISORIES... MS...None. LA...None. AR...None. && 19/DC/22
Hazardous weather outlook, Feb 21, 3:22 AM CST, 9 hours 59 minutes before
Hazardous Weather Outlook National Weather Service Jackson MS 322 AM CST Tue Feb 21 2023 ARZ074-075-LAZ007>009-015-016-023>026-MSZ018-019-025>066-072>074- 220930- Ashley-Chicot-Morehouse-West Carroll-East Carroll-Richland- Madison LA-Franklin LA-Catahoula-Tensas-Concordia-Bolivar- Sunflower-Leflore-Grenada-Carroll-Montgomery-Webster-Clay-Lowndes- Choctaw-Oktibbeha-Washington-Humphreys-Holmes-Attala-Winston- Noxubee-Issaquena-Sharkey-Yazoo-Madison MS-Leake-Neshoba-Kemper- Warren-Hinds-Rankin-Scott-Newton-Lauderdale-Claiborne-Copiah- Simpson-Smith-Jasper-Clarke-Jefferson-Adams-Franklin MS-Lincoln- Lawrence-Jefferson Davis-Covington-Jones-Marion-Lamar-Forrest- 322 AM CST Tue Feb 21 2023 This hazardous weather outlook is for portions of southeast Arkansas, northeast Louisiana, central Mississippi, north central Mississippi, and south central Mississippi. .DAY ONE...Today and Tonight The probability for widespread hazardous weather is low. .DAYS TWO THROUGH SEVEN...Wednesday through Monday Sustained winds of 25 to 35 mph and wind gusts of 40 to 50mph are expected for extreme southeast Arkansas, portions of northeast Louisiana and western to central Mississippi on Wednesday. Sustained winds up to 25mph and gusts up to 40mph are possible elsewhere. (https://www.weather.gov/images/jan/graphicast/1.png) Sustained winds around 20mph and wind gusts greater than 30mph may persist into late Wednesday evening for extreme southeast Arkansas, portions of northeast Louisiana and western to north central Mississippi. (https://www.weather.gov/images/jan/graphicast/1.png) .SPOTTER CALL TO ACTION STATEMENT... The activation of storm spotters, HAM radio operators, and emergency management personnel in support of severe weather operations is not expected through next Monday. 23 && ...HAZARD LEGEND... No short term hazards expected. ...USEFUL WEATHER WEB PAGES (URLS)... NWS JAN Home page... https://www.weather.gov/jan Stay Aware, Stay Safe NWS JAN Briefing Page... https://www.weather.gov/jan/safe Latest Weather Briefing... https://www.weather.gov/jan/weather_briefing Find NWS JAN on Facebook... https://www.facebook.com/NWSJacksonMS Follow NWS JAN on Twitter... @NWSJacksonMS Follow NWS JAN on Youtube... https://www.youtube.com/user/NWSJacksonMiss
Nearby
Wind Advisories in Mississippi, 2023Wind Advisories in Louisiana, 2023Wind Advisories in Arkansas, 2023Every wind advisory in 2023
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive.